MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION INFINION? 16; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION INFINION? 16; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-2316-70
Medical Device Problem Codes Inappropriate/Inadequate Shock/Stimulation (1574); Migration (4003)
Health Effect - Clinical Codes No Clinical Signs, Symptoms or Conditions (4582); Inappropriate Device Stimulation of Tissue (4928)
Date of Event 01/01/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patients leads had migrated.It was stated that the patient was experiencing firing to the upper arm and leg and currently, the implantable pulse generator (ipg) was turned off.It was also stated that the patient was programmed prior to surgery and received adequate coverage.The patient underwent a revision procedure wherein the lead, splitter and ipg were replaced.
 
Additional Manufacturer Narrative
Block b3: exact date unknown, event occurred in 2018.Additional suspect medical device components involved in the event: product family: scs-linear leads.Upn: m365sc2218500, model: sc-2218-50, serial: (b)(6), batch: 17718321.Product family: scs-linear leads: upn: m365sc2218700, model: sc-2218-70, serial: (b)(6), batch: 17613429.Product family: scs-ipg-r: upn: m365sc11320, model: sc-1132, serial: (b)(6), batch: 16309193.
 
Event or Problem Description
It was reported that the patients leads had migrated.It was stated that the patient was experiencing firing to the upper arm and leg and currently, the implantable pulse generator (ipg) was turned off.It was also stated that the patient was programmed prior to surgery and received adequate coverage.The patient underwent a revision procedure wherein the lead, splitter and ipg were replaced.Additional information was received that the patient was doing well postoperatively and the explanted devices were discarded by the medical facility.
 
Additional Manufacturer Narrative
Correction to the initial mdr in blocks b5 and h6.
 
Event or Problem Description
It was reported that the patients lead had migrated, confirmed by x ray.It was stated that the patient was experiencing firing to the upper arm and leg and currently the implantable pulse generator (ipg) was turned off.It was also stated that the patient was programmed prior to surgery and received adequate coverage.The patient underwent a revision procedure wherein the lead was replaced.Additional information was received that the patient was doing well postoperatively and the explanted devices were discarded by the medical facility.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction to the initial mdr in blocks b5 and h6.Investigation results: the device was not returned for analysis; therefore, a technical analysis could not be performed.Device history record: it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Investigation conclusion: based on all available information, boston scientific has assigned an investigation conclusion code of cause not established.

Brand Name
INFINION? 16
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key20477863
Report Number3006630150-2024-07080
Device Sequence Number12863510
Product Code LGW
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/03/2015
Device Model NumberSC-2316-70
Device Catalogue NumberSC-2316-70
Device Lot Number16338677
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2024
Supplement Date Received by Manufacturer10/15/2024
04/14/2026
05/25/2026
Initial Report FDA Received Date10/17/2024
Supplement Report FDA Received Date11/09/2024
04/23/2026
06/19/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR
Patient SexFemale
Patient Weight140 LB